MathSciNet Relay Station
MathSciNet bibliographic data
MR946430 (90h:30020) 30C35
Hamilton, D. H. Conformal distortion of boundary sets. Trans. Amer. Math. Soc. 308 (1988), no. 1, 69–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement